# SDR R61A201703210230

- Difficulty date: March 21, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 29,329 hours, 19,275 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Detached
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR INTERIOR PANEL DETACHED. REINSTALLED L1 DOOR LINING IAW AMM 25-23-04.
